# SDR 9JLA2012101904286

- Difficulty date: August 8, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 550B0858
- Aircraft time: 3,806 hours, 3,233 cycles
- Engine: Pwa PW530A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 8149006
- Part serial: F42994
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FUEL LEAKING FROM LT ENGINE DRAIN MAST AFTER SHUTDOWN. GAINED ACCESS AND REPLACED THE FLOW DIVIDER VALVE. FUNCTIONAL CHECKS SATISFACTORY. REF: MM 73-10-03.
